# SDR QXEA0002368

- Difficulty date: August 18, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Strut
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- LEFT HAND MAIN LANDING GEAR DRAG STRUT FOUND WITH CHAFE MARKS.  REPAIRED IAW DHC-8 RD 8-32-474, HORIZON AIR EA 9-32-102 AND CONAIR EO 2869.
